# SDR DL73S040540

- Difficulty date: June 9, 2004
- Submitted: June 14, 2004
- Operation: Air carrier
- Aircraft: N244WA
- Make and model: Boeing 737247
- Aircraft serial: 23518
- Aircraft time: 48,024 hours, 35,620 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 654642744
- Condition: Stripped
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING O/B FLAP I/B TRACK CARRIAGE STOP ATTACH HOLES WEAR:  2 BOLT HOLES THAT ATTACH MAIN CARRIAGE STOP TO O/B FLAP I/B TRACK ASSY WERE STRIPPED IN TRACK.  O/S BOLTS WERE INSTALLED ER/A 090835-14, REVISION INITIAL.
